# SDR A6WA200640062

- Difficulty date: January 31, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 7,338 hours, 6,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 925
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 OBLIQUE ANGLE IS CRACKED MAINTENANCE REMOVED AND REPLACED RT FS 625, OBLIQUE ANGLE IAW SRM.  (K)
